MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX CLEAR PVC, ORAL, SOFT SEAL CUFF NORTH POLA; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX CLEAR PVC, ORAL, SOFT SEAL CUFF NORTH POLA; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 100/136/065
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing were performed.Three (3) photos were received for evaluation and no defects were found regarding leak.One (1) sample was returned for evaluation.The sample was received in used conditions within its original packaging.The returned sample was visually inspected at a distance of 12 inches to 16 inches and normal conditions of illumination.No defects were found.Functional testing revealed the returned sample was inflated using a syringe with no difficulties to cuff inflating was detected.No other analysis was performed.The root cause for the reported issue cannot be determined since no defects were found in the sample received for evaluation.No corrective action is required since the complaint was not confirmed.Operator of device is patient/consumer.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that during a pre-use check, the customer found difficulty in inflating the cuff.No patient injury was reported.

Brand Name
PORTEX CLEAR PVC, ORAL, SOFT SEAL CUFF NORTH POLA
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK   CT21 6JL
Manufacturer Contact
jim vegel
6000 nathan lane north
7-15-26 fukushima,
minneapolis, MN 55442
MDR Report Key15362507
Report Number3012307300-2022-17936
Device Sequence Number12068999
Product Code BTR
UDI-Device Identifier15019315021305
UDI-Public15019315021305
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K931735
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/01/2025
Device Model Number100/136/065
Device Catalogue Number100/136/065
Device Lot Number3936670
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2022
Initial Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown